BibTeX record journals/apal/ChapuisK99

download as .bib file

@article{DBLP:journals/apal/ChapuisK99,
  author    = {Olivier Chapuis and
               Pascal Koiran},
  title     = {Saturation and Stability in the Theory of Computation over the Reals},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {99},
  number    = {1-3},
  pages     = {1--49},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0168-0072(98)00060-8},
  doi       = {10.1016/S0168-0072(98)00060-8},
  timestamp = {Fri, 21 Feb 2020 21:18:28 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/ChapuisK99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics